# SDR FDEA202407221043

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 76,401 hours, 29,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218230
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD 232MXF DAMAGED. FABRICATED ZONE 230 FLOORBOARD PANEL 232MXF ON VT MAE TRAVELER T24/1767270 IAW DWG   SRZ-25-005 REVISION R.  MAJOR REPAIR
